# SDR AALA202504229338

- Difficulty date: April 21, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N194UW
- Make and model: Airbus A321-211
- Aircraft serial: 3629
- Aircraft time: 53,404 hours, 21,559 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 974540
- Part serial: MX634888
- Condition: Overheated
- Location: Zone 100
- Part time: 78,256 hours, 30,381 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO DFW DUE TO THE FLIGHT CREW REPORTING A YELLOW HYDRAULIC PUMP OVERHEAT MESSAGE JUST AFTER FLAP RETRACTION. FLIGHT CREW ACCOMPLISHED THE ECAM PROCEDURES AND THE AIRCRAFT LANDED SAFELY AT DFW WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED THE YELLOW HYDRAULIC SYSTEM ELECTRIC PUMP 3075GX AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK PER AMM 29-24-51.
